Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dr buttons

Dealing with side effects of Accutane

I am well into my 3rd month of 80 mg daily.

My first 2 weeks of treatment were horrific. I felt like I was on chemotherapy. I am doing great now except for the lips.

Mood-a bit edgy but not bad

My regime is as follows

Cetaphil face wash morning and night. Cetaphil CREAM (in the tub) morning and night. During the day oil of olay complete care with spf 15. This doesnt burn as much as the cetaphil spf lotion.

1 vitamen E capsule and 1 Vitamin B complex tablet in the morning.

With this regime there are no dry pathches, no itching and no acne :dance:

Cetaphil cream is a miracle.

My only complaint is dry chapped lips. Im using aquaphor cream on it a few times a days but it is constantly peeling and sore. Any advice anyone?

Edited by Dr buttons

Share this post


Link to post
Share on other sites

Since Aquaphor is not sold in Europe, I'm using 8 hour cream by Elizabeth Arden. I have no idea how good or bad it is in comparison to Aquaphor, but so far I've been able to keep my lips healthy. It is only smelling like motor-oil so I use something different when I have to be close to people or kiss my boyfriend. Over night and when I'm alone it's perfect!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×